Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Print: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/J Automat Inf Scien.v38.i2.20
pages 19-33

Estimation of Parameters in Linear Multidimensional Systems under Interval Uncertainty

Boris T. Polyak
Trapeznikov Institute of Control Problems of the Russian Academy of Sciences, Moscow, Russia
Sergey A. Nazin
Trapeznikov Institute of Control Problems, Moscow, Russia

ABSTRACT

We suggested the method for construction of estimations of parameters in linear multidimensional systems with interval uncertainty in data. Together with additive component because of measuring errors we suggest in the model multiplicative matrix uncertainty, which makes it possible to consider wider class of objects with uncertain structure. For these models external interval approximations of nonconvex information sets are constructed. Method of their construction is based on solving interval systems of linear algebraic equations and promotes construction of parametric estimates for static models with large number of measurements.


Articles with similar content:

Robust Control of Some Classes of Nonlinear Discrete-Time Objects Using Linear Controllers
Journal of Automation and Information Sciences, Vol.48, 2016, issue 2
Leonid S. Zhiteckii
One Approach to Solving Vector Problems with Fractionally Linear Functions of the Criteria on the Combinatorial Set of Arrangements
Journal of Automation and Information Sciences, Vol.42, 2010, issue 2
Natalya V. Semenova, Alla N. Nagornaya, Lyudmila N. Kolechkina
Control of Stationary Parametrically Nonlinear Objects
Journal of Automation and Information Sciences, Vol.37, 2005, issue 11
Vsevolod M. Kuntsevich
Discrete Optimal Control of Descriptor Systems with Variable Parameters
Journal of Automation and Information Sciences, Vol.43, 2011, issue 5
Larisa A. Vlasenko, Mikhail F. Bondarenko, Anatoliy G. Rutkas
Construction, Identification, and Analysis of Stability of Linear Linguistic Control Systems
Journal of Automation and Information Sciences, Vol.31, 1999, issue 4-5
A. Yu. Sokolov